# SDR ASAA0380061

- Difficulty date: January 6, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 59360501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LONGERON 30 SPLICE IS CORRODED AT FS 1201.  BLENDED SPLICE PER EA 5310-02153 AND BAC TLX AOC-OKC-02-00159H.  (M)
